# SDR FDEA202204191000

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,071 hours, 24,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02448
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  970     52-10  7067     19APR22  DAY  OPEN  U  R1 DOOR HOLD OPEN LOCK COLLAR BROKEN    FACT 21APR22 18:02   MEM                                                                 R1 DOOR HOLD OPEN LOCK (MPN: 654N0244-8) REPLACED                                 REF B757 AMM 52-11-08-4. OK FOR SERVICE.
